# SDR DALA2023060104421

- Difficulty date: May 30, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 83,830 hours, 29,966 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 2R DOOR UNABLE TO CLOSE, OR OPEN. CORRECTIVE ACTION: REMOVED OBSTRUCTION FROM DOOR ASSEMBLY. (4719800)
